Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 5161682, 18 pages
http://dx.doi.org/10.1155/2016/5161682
Research Article

Convergence Theorems for Bregman K-Mappings and Mixed Equilibrium Problems in Reflexive Banach Spaces

1Department of Mathematical Sciences, Bayero University, Kano, Nigeria
2Department of Science and Technology Education, Bayero University, Kano, Nigeria

Received 19 May 2016; Accepted 25 July 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Bashir Ali and M. H. Harbau. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bashir Ali and M. H. Harbau, “Convergence Theorems for Bregman K-Mappings and Mixed Equilibrium Problems in Reflexive Banach Spaces,” Journal of Function Spaces, vol. 2016, Article ID 5161682, 18 pages, 2016. https://doi.org/10.1155/2016/5161682.